Criteria for univalence and quasiconformal extension for harmonic mappings on planar domains
Keywords:
Harmonic mappings, Schwarzian derivative, univalence criterion, quasiconformal extensionAbstract
If
How to Cite
Efraimidis, I. (2021). Criteria for univalence and quasiconformal extension for harmonic mappings on planar domains. Annales Fennici Mathematici, 46(2), 1123–1134. Retrieved from https://afm.journal.fi/article/view/111233
Copyright (c) 2021 The Finnish Mathematical Society

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.